# SDR ABXA000468

- Difficulty date: October 10, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- Aircraft time: 69,413 hours, 82,577 cycles
- Engine: Pwa JT3D7
- Engine time: 3,326 hours, 3,000 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FAILED ON CLIMBOUT.  NO FIRE INDICATION.  RETURNED TO ICT.  REPLACED RIGHT ENGINE.
